# SDR 2004UALA00768

- Difficulty date: August 8, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N395UA
- Make and model: Boeing 737322
- Aircraft serial: 24670
- Aircraft time: 39,959 hours, 28,358 cycles
- Engine: Ge CFM56*
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Link Assy
- Part number: 656337820600U
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WAS DAMAGED BY IMPROPER CORROSION REMOVAL.  MAJOR REPAIR ACCOMPLISHED.  REPLACED LINK.
